I have had 2 cervial disk surgeries and so many epidurals, facet joint injections,, and 2 Radio Frequency procedures done on my neck. Even after all of this, my pain is unbearable!!! Along with this pain, I have Sjogren's Syndrome, FIbromyalgia, Right Buttock and Leg Sciatica, POTS (Postural Orthostatic Tachacardyia), and other Autoimmune Diseases.
I go to a pain clinic for the pain from these and most of all, this TERRIBLE, UNRELENTING neck pain. :( They are a really great pain clinic and have me seeing many different doctors (Psychologists, Physical Therapists, Prescription Specialist - manages medication, Vocational Rehabilitation, Biofeedback Specialist, etc.) as needed. My medication doctor has me on methadone 3 x daily, Lyrica 3 x daily, Oxycodone 2 x daily (as needed for breakthrough pain), Clonazepam, Zanaflex (as needed), and Effexor of which I take all of these 1 x daily.
As you can see, I am on a lot of medication, but the pain in my neck is SO BAD!! I was researching on the internet the other night to see if there was anything new to help or to see if I could find out if the pain could possible be something else when I came across Arachnoiditis, its symptoms, etc. I felt like I was reading a story about myself. The only thing that I did not read is if Arachnoditis can occur in your neck. It seems as if it can because the neck is part of the spinal cord system. :confused:
Can anyone tell me if I am on the right track with this and if I am thinking things that really could be causing my neck pain? I would appreciate any advice, thoughts, or help you could give me for this. Also, if you know of someone in Alababma that I could go to so that I can find out what is going on with my neck. My current pain center is fabulous, but I am not sure if they are where I need to be or who I need to see if Arachnoiditis is what is going on.
Please help me with this if you can. I don't know how much longer I can handle this pain without the hope of it either going away or at least lessening to a level that I can tolerate it.
As I was rese